Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

The shift map on Floer trajectory spaces

Full text
Frauenfelder, Urs [1] ; Weber, Joa [2]
Total Authors: 2
[1] Univ Augsburg, Univ Str 14, D-86159 Augsburg - Germany
[2] Univ Estadual Campinas, Dept Matemat, Rua Sergio Buarque de Holanda 651, Cidade Univ, BR-13083859 Campinas - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Symplectic Geometry; v. 19, n. 2, p. 351-397, 2021.
Web of Science Citations: 0

In this article we give a uniform proof why the shift map on Floer homology trajectory spaces is scale smooth. This proof works for various Floer homologies, periodic, Lagrangian, Hyperkahler, elliptic or parabolic, and uses Hilbert space valued Sobolev theory. (AU)

FAPESP's process: 17/19725-6 - Curve shortening flows and applications
Grantee:Joachim Weber
Support Opportunities: Regular Research Grants